A lower bound for approximations of entire functions on the half-axis by rational functions of a special type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1999), pp. 59-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1999_10_a9,
author = {P. A. Shulimanov},
title = {A~lower bound for approximations of entire functions on the half-axis by rational functions of a~special type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {59--62},
year = {1999},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1999_10_a9/}
}
TY - JOUR AU - P. A. Shulimanov TI - A lower bound for approximations of entire functions on the half-axis by rational functions of a special type JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1999 SP - 59 EP - 62 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1999_10_a9/ LA - ru ID - IVM_1999_10_a9 ER -
P. A. Shulimanov. A lower bound for approximations of entire functions on the half-axis by rational functions of a special type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1999), pp. 59-62. http://geodesic.mathdoc.fr/item/IVM_1999_10_a9/
[1] Reddy A. R., “Some results in Chebyshev rational approximation”, J. Approxim. Theory, 18:3 (1976), 251–263 | DOI | MR | Zbl
[2] Shulimanov P. A., “Otsenki snizu priblizhenii na poluosi tselykh funktsii drobno-ratsionalnymi spetsialnogo vida”, Respublikansk. konf. po ekstremalnym zadacham teorii priblizhenii i ikh prilozh., Tez. dokl., Kiev, 1990, 147